CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Heterogeneity dependence between oil prices and exchange rate: Evidence from a parametric test of Granger causality in quantiles 期刊论文
NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, 2022, 卷号: 62, 页码: 15
Authors:  Jiang, Yong;  Ren, Yi-Shuai;  Narayan, Seema;  Ma, Chao-Qun;  Yang, Xiao-Guang
Favorite  |  View/Download:99/0  |  Submit date:2023/02/07
Heterogeneity dependence  Oil price  Exchange rate  Granger causality in quantiles  
Frequentist model averaging estimation for the censored partial linear quantile regression model 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2017, 卷号: 189, 页码: 1-15
Authors:  Sun, Zhimeng;  Sun, Liuquan;  Lu, Xiaoling;  Zhu, Ji;  Li, Yongzhuang
Favorite  |  View/Download:137/0  |  Submit date:2018/07/30
Model averaging  Model selection  Partial linear model  Quantile regression  Random censoring  
Power-transformed linear quantile regression estimation for censored competing risks data 期刊论文
Statistics and Its Interface, 2017, 卷号: 10, 期号: 2, 页码: 239-254
Authors:  Fan, Caiyun;  Zhang, Feipeng;  Zhou, Yong
Favorite  |  View/Download:163/0  |  Submit date:2018/07/30
Box-Cox transformation  Censored data  Competing risks  Quantile regression  
Combining least-squares and quantile regressions 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2011, 卷号: 141, 期号: 12, 页码: 3814-3828
Authors:  Zhou, Yong;  Wan, Alan T. K.;  Yuan, Yuan
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
Empirical likelihood  Estimating equations  Generalized method of moments  Kernel  Smoothing  
Some New Goodness-of-Fit Tests Based on Stochastic Sample Quantiles 期刊论文
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 2009, 卷号: 38, 期号: 3, 页码: 571-589
Authors:  Zhao, Jianxin;  Xu, Xingzhong;  Ding, Xiaobo
Favorite  |  View/Download:92/0  |  Submit date:2018/07/30
Anderson-Darling statistic  Cramer-von Mises statistic  Goodness of fit  Kolmogorov-Smirnov statistic  Sample quantiles  Stochastic sample quantiles  
Sampling inspection of reliability in (log)normal case with Type I censoring 期刊论文
ACTA MATHEMATICA SCIENTIA, 2006, 卷号: 26, 期号: 2, 页码: 331-343
Authors:  Wu, QG;  Lu, JH
Favorite  |  View/Download:83/0  |  Submit date:2018/07/30
Type I censoring  lognormal distribution  normal distribution  reliability sampling plans